Current Issue

Vol. 1 No. 1 (2017)

NUMERICAL (Journal of Mathematics and Mathematics Education) is a scientific journal containing articles on Mathematics and Mathematics education. The Numerical Journal is published by IAIMNU Metro Lampung Mathematics Education Study Program which is published twice a year in December and June. Editors open opportunities to Academics, Lecturers, Researchers, Teachers and Students to participate in developing educational progress with aspirative, innovative, integrative and interconnected works E-2580-2437 P-2580-3573.

Published: 2017-07-10

Full Issue

View All Issues